Singular Circle Fiberings.
Edmonds, Allan L. ; Fintushel, Ronald
Mathematische Zeitschrift, Tome 147 (1976), p. 89-100 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1976-01-01
EUDML-ID : urn:eudml:doc:172433
@article{GDZPPN002418215,
     title = {Singular Circle Fiberings.},
     journal = {Mathematische Zeitschrift},
     volume = {147},
     year = {1976},
     pages = {89-100},
     zbl = {0321.55037},
     url = {http://dml.mathdoc.fr/item/GDZPPN002418215}
}
Edmonds, Allan L.; Fintushel, Ronald. Singular Circle Fiberings.. Mathematische Zeitschrift, Tome 147 (1976) pp. 89-100. http://gdmltest.u-ga.fr/item/GDZPPN002418215/